RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 421–423 (Mi mz7025)  

A sufficient condition for the oscillation of solutions of a high-order differential equation

I. V. Kamenev

Moscow Institute of Electronic Engineering

Abstract: A counterexample is constructed for an oscillation theorem due to Anan'eva and Balaganskii.

Full text: PDF file (164 kB)

English version:
Mathematical Notes, 1971, 9:4, 243–244

Bibliographic databases:

UDC: 517.9
Received: 19.02.1970

Citation: I. V. Kamenev, “A sufficient condition for the oscillation of solutions of a high-order differential equation”, Mat. Zametki, 9:4 (1971), 421–423; Math. Notes, 9:4 (1971), 243–244

Citation in format AMSBIB
\Bibitem{Kam71}
\by I.~V.~Kamenev
\paper A~sufficient condition for the oscillation of solutions of a~high-order differential equation
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 421--423
\mathnet{http://mi.mathnet.ru/mz7025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291558}
\zmath{https://zbmath.org/?q=an:0227.34030|0214.34801}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 243--244
\crossref{https://doi.org/10.1007/BF01387773}


Linking options:
  • http://mi.mathnet.ru/eng/mz7025
  • http://mi.mathnet.ru/eng/mz/v9/i4/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020